# SDR R61A201311051169

- Difficulty date: November 5, 2013
- Submitted: November 18, 2013
- Operation: Air carrier
- Aircraft: N339NG
- Make and model: Bombdr DHC8402
- Aircraft serial: 4339
- Aircraft time: 5,841 hours, 5,632 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Part number: 85360122
- Condition: Scratched
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY CHECK,  FOUND RT FUSELAGE SKIN BS 301 S22-23R FOUND THREE SCRATCHES.  BLENDED DAMAGE AND FOUND TO BE BEYOND ALOWABLE LIMITS. CUT OUT DAMAGE AND REPAIRED IAW RD8/4-53-2000.   ACFT RETURNED TO SERVICE.
